# SDR MALA040612

- Difficulty date: October 10, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N536XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2372
- Aircraft time: 9,213 hours, 9,057 cycles
- Engine: Lyc LF5071F
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 230349306
- Part serial: 3AGT92
- Condition: Fluctuates
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE EGT ERRATIC FLUCUATES -50C TO 603C T/O.  AIR RETURN TO DTW.  MAINTENANCE REPLACED NR 2 ENGINE ECU IAW MM 77, OPS CHECK GOOD IAW MM P/N ON & OFF 2-303-493-06, S/N ON 7ALG570, S/N OFF 3AGT92 & THERMOCOUPLE HARNESS P/N ON & OFF 2-310-089-02 IAW AMM 77-00-00 PG BLOCK 501.
